MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 3

TELEFLEX MEDICAL LMA SUPREME SIZE 3
Catalog Number 175030
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the doctor found cuff leakage during clinical setting before using on patient".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports functional testing was performed and there were no issues with inflation and deflation of the device.There was no sign of an air leak observed, and when the device was submerged in water there were no air bubbles escaping from the device.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the complaint could not be confirmed.The device was able to be deflated and inflated normally.There was no air leak observed when the cuff was inflated.The device functioned as intended.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 3
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12787345
Report Number9681900-2021-00042
Device Sequence Number4840259
Product Code CAE
UDI-Device Identifier15060112318082
UDI-Public15060112318082
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number175030
Device Lot NumberPMCVU9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown